# SDR UIEA2018082201775

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,703 hours, 16,576 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING RECEIVED RIGHT FWD WINDOW ADVISORY MSG, COMPLIED WITH QRH, MSG CLEARED. OPS CHECK IAW AMM 30-40-01, NO DEFECTS NOTED AT THIS TIME.
